# SDR E4EB2015120901

- Difficulty date: June 3, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Gouged
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON IS CHAFED & GOUGED JUST AFT OF CTR OTBD BALANCE PANEL, GAINED ACCESS & BLENDED.  BLEND IS OUT OF LIMITS.  OPEN HOLE HFEC INSPECTION PERFORMED, NO CRACKS.  FABRICATED SHIM & EXTERNAL SPLICE DOUBLER & INSTALLED IAW EA 008-5720-38-5989.
